Roberto Svaldi - Scientific Publications

Papers

(joint with G. Codogni, A. Fanelli, L. Tasin) Fano varieties in Mori Fiber Spaces, Int Math Res Notices (2016) 2016 (7): 2026-2067. DOI:10.1093/imrn/rnv173.

Hyperbolicity for log canonical pairs and the Cone Theorem, submitted.

(joint with M. Brown, J. McKernan, H. Zong) A characterization of toric varieties, accepted for publication at Duke Mathematical Journal.

Rational curves on Calabi-Yau threefolds, appendix to "Rational curves on fibered Calabi-Yau manifolds", by S. Diverio, C. Fontanari, D. Martinelli, submitted.

(joint with G. Di Cerbo) Birational boundedness of low dimensional elliptic Calabi-Yau varieties with a section, submitted.

(joint with J. V. Pereira) Effective algebraic integration in bounded genus, submitted.

(joint with G. Codogni, A. Fanelli, L. Tasin) A note on the fibres of Mori fibre spaces,submitted

Effective birationality of positive divisors on hyperkaehler manifolds, in preparation.

A note on the generalized abundance conjecture on Calabi-Yau threefolds, in preparation.

(joint with W. Chen, G. Di Cerbo, J. Han, and C. Jiang), Birational boundedness of rationally connected Calabi-Yau threefolds, in preparation.

(joint with J. V. Pereira) Adjoint dimension of smooth foliations on threefolds, in preparation.

(joint with G. Di Cerbo), Rational curves on Calabi-Yau threefolds in positive characteristic, in preparation.

Posters

Poster for Gael XXI, Stockholm, 24-28 June 2013,

Poster for Foliation theory in algebraic geometry, New York City, 3-7 September 2013,